JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A Family of Extended NQD Bivariate Distributions with Continuous Marginals
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A Family of Extended NQD Bivariate Distributions with Continuous Marginals
Ryu, Dae-Hee;
  PDF(new window)
 Abstract
In this paper we define extended negative quadrant dependence which is weaker negative quadrant dependence and show conditions for having extended negative quadrant dependence property. We also derive generalized Farlie-Gumbel-Morgenstern uniform distributions that possess the extended quadrant dependence property.
 Keywords
Positive quadrant dependence;negative quadrant dependence;extended negative quadrant dependence;Farlie-Gumbel-Morgenstern distribution;copula;
 Language
English
 Cited by
 References
1.
Farlie, D. J. G. (1960). The performance of some correlation coefficient for a general bivariate distribution, Biometrika, 47, 307-323. crossref(new window)

2.
Joag-Dev, K. and Proschan, F. (1983). Negative association of random variables with applications, Annals of Statistics, 11, 286-295. crossref(new window)

3.
Johnson, N. L. and Kotz, S. (1972). Distributions in Statistics: Continuous Multivariate Distributions, Wiley, New York.

4.
Ko, B. and Tang, Q. (2008). Sums of dependent nonnegative random variables with subexponential tails, Journal of Applied Probability, 45, 85-94. crossref(new window)

5.
Lai, C. D. and Xie, M. (2000). A new family of positive quadrant dependent bivariate distributions, Statistics & Probability Letters, 46, 359-364. crossref(new window)

6.
Lehmann, E. L. (1966). Some concepts of dependence, The Annals of Mathematical Statistics, 37, 1137-1153. crossref(new window)

7.
Liu, L. (2009). Precise large deviations for dependent random variables with heavy tails, Statistics & Probability Letters, 99, 1290-1298.

8.
Nelsen, R. B. (2006). An introduction to Copulas, 2nd, Springer, New York.